# SDR CALA9600656

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 879-1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD INTERMEDIATE FUSELAGE FRAME CAP CORRODED AT STA 899, LONGERON 51L AND 50R; STA 959, LONGERON S50L AND 50R; AND STA 1019, LONGERON 49L AND 51L.  REPAIRS WERE PERFORMED IAW ECRA 5310-03264.
